Worst-case quadratic loss bounds for a generalization of the Widrow-Hoff rule


Authored By:N. Cesa-Bianchi, P. Long and M. Warmuth
Paper Title:Worst-case quadratic loss bounds for a generalization of the Widrow-Hoff rule
Book/Journal Title:Proceedings of the Sixth Annual ACM Conference on Computational Learning Theory
Publisher:ACM Press, New York, NY
Publication Date: 1993
Pages:429-438

BibTeX Record:
@InProceedings{clw-wqlbgwr-93,
author = "N. Cesa-Bianchi and P. Long and M. Warmuth",
title = "Worst-case quadratic loss bounds for a generalization of the {W}idrow-{H}off rule",
booktitle = "Proceedings of the Sixth Annual ACM Conference on Computational Learning Theory",
publisher = "ACM Press, New York, NY",
year = "1993",
pages = "429--438",
}

Hide BibTeX Record